# SDR AALA20170914004

- Difficulty date: September 14, 2017
- Submitted: September 16, 2017
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 48,622 hours, 19,758 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN THE LEFT HORIZONTAL STABILIZER LOWER IN SPAR SKIN AT HSS 147.9 APPROXIMATELY 9 INCHES AFT OF LEADING EDGE, HSS 157.10 APPROXIMATELY 24 INCHES AFT OF LEADING EDGE, AND HSS 157.10 APPROXIMATELY 30 INCHES AFT OF LEADING EDGE.  REPAIRED THE SKIN IAW SRM 55-10-01-2R-11.
